# SDR DALA2023082406903

- Difficulty date: August 22, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 74,567 hours, 31,661 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0692 DISBONDS ON UPPER SKIN (EAS) OF: AT OSS 555 (1.1INX0.8IN), OSS 480 (1.0INX0.9IN) AND OSS 445 (1.3INX1.1IN), LE SLAT 3 TRAILING EDGE WEDGE, LH WING. CORRECTICVE ACTION: SUMMARY OF NRC 00065: UPPER SKIN (3EAS) OF: AT OSS 555, OSS 480 AND OSS 445, LE SLAT 3 TRAILING EDGE WEDGE, LH WING WERE REPAIRED PER B757- 200 SRM 51-70. (2931292)
